# SDR GTIA2024080538272

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N651NK
- Make and model: Airbus A320-232
- Aircraft serial: 8018
- Aircraft time: 22,096 hours, 9,971 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Contaminated
- Location: Seat 3f
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

STRONG NAIL POLISH /  ACETONE SMELL DETECTED DURING CRUISE. IT DECREASED OVERTIME BUT WAS STILL PREVELANT AROUND THE FRONT ROWS-WHILE PERFORMING TSM 05-50-00-810-831-A. FOUND NAIL POLISH SPILL ON SEAT 3F & LOWE DADO PANEL. CLEANED CONTAMINATED AREAS. NO ODOR FOUND AT THIS TIME. A/C GOOD FOR CONTINUED SERVICE.
